# SDR SWAA031820

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 67,371 hours, 73,550 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645424
- Part serial: 111
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT AILERON DELAMINATED ON LOWER SURFACE.  REMOVED AND REPLACED RT AILERON PER MM.
